# SDR ENHA200620801

- Difficulty date: February 1, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N208SM
- Make and model: Cessna 208B
- Aircraft serial: 208B0749
- Aircraft time: 5,150 hours
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Deflated
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED LOSS OF TIRE PRESSURE LT MLG DURING ROLL OUT AND TAXI.  WHEEL AND TIRE ASSY REPLACED, AIRCRAFT RETURNED TO SERVICE.
